MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42650
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac¿ trifurcated monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84", 3 3 ml squeeze flushes, 3 disposable transducers, macrodrip (pole mount) where the customer reported that the tubing snapped while taking a patient to ct.The customer said this seemed to be happening more often.The customer stated that there was a small amount of blood loss and then a large clot was found in the tubing; the nurse checked line/pulled back prior to flushing and was able to withdraw the clot.There was about a 20 minute delay in therapy due to not obtaining/able to read continuous blood pressure throughout scan; the nurse used cuff pressures instead.There was patient involvement; but no adverse outcome occurred as a consequence of this event.
 
Additional Manufacturer Narrative
Section d1.Transpac¿ trifurcated monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84", 3 3 ml squeeze flushes, 3 disposable transducers, macrodrip (pole mount) the device has been received for evaluation, however, investigation is not yet complete.
 
Additional Manufacturer Narrative
The reported complaint of breakage was confirmed on the returned set.During visual inspection of the sample, one of the transpac is received broken.A part of the male luer of the transpac is still inside female luer of the three way stopcock.It is how the transpac was broken.The probable cause of the breakage is unknown.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
SEE SECTION H11
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20351429
Report Number9617594-2024-01368
Device Sequence Number8201514
Product Code DRS
UDI-Device Identifier00840619045029
UDI-Public00840619045029
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown